Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 7, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at Apr 20, 2016, 1:24 AM CDT for Callahan County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2016, 1:24 AM CDT (06:24 UTC)
- Expired
- Apr 20, 2016, 4:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Callahan County, TX
The radar
The Dyess AFB radar (KDYX), 41 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
284
WGUS54 KSJT 200624
FFWSJT
TXC059-200915-
/O.NEW.KSJT.FF.W.0007.160420T0624Z-160420T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
124 AM CDT WED APR 20 2016
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 415 AM CDT
* AT 122 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN IN RURAL AREAS OF SOUTHERN CALLAHAN COUNTY. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CROSS PLAINS...DUDLEY...ATWELL...OPLIN...ADMIRAL...THE INTERSECTION OF
US-283 AND HIGHWAY 36 AND US-283 NEAR THE COLEMAN-
CALLAHAN COUNTY LINE.
THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS ...
COUNTY ROAD 244 CROSSING SOUTH PRONG PECAN BAYOU AND
CROSSINGS ALONG COUNTY ROAD 249.
DO NOT DRIVE THROUGH THESE LOW WATER CROSSINGS OR ANY OTHER
LOW WATER CROSSING WITH WATER FLOWING ACROSS THE ROADWAY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3208 9912 3208 9963 3231 9963 3231 9912
$$
SNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 19, 11:31 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 19, 11:31 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service SAN ANGELO TX 1131 PM CDT TUE APR 19 2016 .AVIATION... /06Z TAFS/ An upper disturbance moving southeast through the area will bring thunderstorms and showers to KABI and the eastern terminals through most of the night. A cold front will swing winds to the north at KABI by 02Z with light and variable winds at the remaining terminals. MVFR ceilings and occasional IFR ceilings will continue at all terminals through the morning hours. 15 && .PREV DISCUSSION... /issued 639 PM CDT TUE APR 19 2016/ AVIATION... /00Z TAFS/ Cloud bases are currently VFR (3500-4500 ft) but will deteriorate by late evening, eventually falling below 1000 ft across much of the CWA late tonight. IFR conditions will prevail through mid- morning with ceilings gradually rising and scattering out by midday. Winds will be light and variable much of the TAF period, becoming north to northeast on Wednesday in the wake of a weak surface boundary. Scattered convection is expected tonight, but confidence that any particular terminal will be affected is low. VCSH remarks were included at various times for all sites, mainly during the 02-05z period. Additional isolated convection will be possible Wednesday afternoon, mainly southeast of a KSOA-KBWD line. PREV DISCUSSION... /issued 350 PM CDT TUE APR 19 2016/ SHORT TERM... (Tonight and Wednesday) Isolated showers and thunderstorms have developed this afternoon in the vicinity of Fort Stockton, where MLCAPEs are 1000-1500 J/kg and convective inhibition has eroded. Breaks in the clouds have developed across parts of west central Texas, but persistent cloud cover has limited the instability in our area. Other showers and thunderstorms have developed near and north of Lubbock, ahead of a shortwave trough. Forecast remains problematic with placement of convection across our area tonight. If sufficient shower/thunderstorm development occurs from Midland south to Fort Stockton, some of this could move east/northeast into some of our western counties. Appears that the highest rain chance tonight will be across the area north of a Roby to Abilene to San Saba line. Additional convective development is anticipated this evening northwest of our area and possibly into the Big Country, as the aforementioned shortwave moves east toward North Texas. A weak cold front will sag south into the Big Country overnight. Could have additional shower/thunderstorm development ahead of this front. This setup may result in scattered to numerous thunderstorms affecting our northern and northeastern counties. A marginal risk for severe thunderstorms remains in place for much of west central Texas this evening and tonight. On Wednesday, carrying low chance PoPs across the southeastern part of our area. With less cloud cover, temperatures will be warmer Wednesday. Highs are expected to range from the mid to upper 70s across the northern and eastern parts of our area, to the lower 80s across part of the western Concho Valley into Crockett County. LONG TERM... (Wednesday night through next Tuesday) The upper low that has influenced the region the past few days will weaken as it moves east from Midwest states and into the Great Lakes region by Thursday. A shortwave on the back side of the upper low will approach the area Wednesday evening, with an associated weak cold front dropping south across West Central Texas Wednesday night and early Thursday. Medium range models develop convection north of the area in advance of the front Wednesday night, with this activity moving south across the forecast area as a possible MCS overnight into Thursday morning. Indications are that the front will likely exit far southern portions of the forecast area by late afternoon, with only some lingering precipitation along the I-10 corridor through early evening. Friday and Saturday will dry and pleasant as upper level ridging moves into the region. Still looking at another chance for precipitation late next weekend into early next week as another upper level system potentially impacts the region. Confidence remains low concerning the eventual evolution of this system, so POPs were kept low for Sunday and Sunday night. && .PRELIMINARY POINT TEMPS/POPS... Abilene 72 58 76 59 / 30 50 10 50 San Angelo 74 59 80 61 / 30 40 10 30 Junction 75 61 79 61 / 30 40 30 20 && .SJT Watches/Warnings/Advisories... None. && 99/99/99
Hazardous weather outlook, Apr 19, 2:58 PM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 258 PM CDT TUE APR 19 2016 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-202000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 258 PM CDT TUE APR 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT ACROSS MUCH OF WEST CENTRAL TEXAS. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS THE POTENTIAL FOR AN ISOLATED SEVERE THUNDERSTORM... WEDNESDAY AND THURSDAY...MAINLY ALONG AND SOUTH OF AN OZONA TO BRADY TO BROWNWOOD LINE. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Special weather statement, Apr 19, 11:45 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1145 PM CDT TUE APR 19 2016
TXZ114-128-200530-
CALLAHAN TX-SHACKELFORD TX-
1145 PM CDT TUE APR 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CALLAHAN AND
SOUTHEASTERN SHACKELFORD COUNTIES UNTIL 1230 AM CDT...
AT 1145 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
MORAN...OR 10 MILES SOUTH OF ALBANY...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MORAN AROUND 1200 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MCCARTY LAKE AND US-
283 NEAR THE CALLAHAN-SHACKELFORD COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
WEST CENTRAL TEXAS.
LAT...LON 3251 9911 3242 9912 3250 9941 3268 9936
3264 9909 3252 9909
TIME...MOT...LOC 0445Z 284DEG 26KT 3258 9930Local storm report, Apr 20, 12:01 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1201 AM CDT WED APR 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL 4 ESE DUDLEY 32.24N 99.54W
04/19/2016 E0.75 INCH CALLAHAN TX TRAINED SPOTTER
PEA TO PENNY SIZE HAIL OCCURRING ON FM 604 ONE MILE
SOUTH OF HIGHWAY 36.
&&
EVENT NUMBER SJT1600060
JOHNSONSpecial weather statement, Apr 20, 12:37 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1237 AM CDT WED APR 20 2016 TXZ054-127-200615- NOLAN TX-TAYLOR TX- 1237 AM CDT WED APR 20 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TAYLOR AND NORTHERN NOLAN COUNTIES UNTIL 115 AM CDT... AT 1237 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SWEETWATER... MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... SWEETWATER AROUND 1240 AM CDT. NOLAN AROUND 105 AM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE SWEETWATER...CAMP BOOTHE OAKS...THE INTERSECTION OF HIGHWAY 70 AND RANCH ROAD 53...CAMP BUTMAN AND THE INTERSECTION OF RANCH ROAD 608 AND HIGHWAY 147. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR WEST CENTRAL TEXAS. LAT...LON 3230 10057 3252 10051 3252 9990 3218 9994 TIME...MOT...LOC 0537Z 281DEG 26KT 3242 10044
Local storm report, Apr 20, 12:58 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
1258 AM CDT WED APR 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL 9 W MENARD 30.92N 99.94W
04/19/2016 E1.25 INCH MENARD TX TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL ALONG US 190.
0935 PM HAIL RULE 33.18N 99.89W
04/19/2016 E0.75 INCH HASKELL TX PUBLIC
0935 PM HAIL 1 NE RULE 33.20N 99.88W
04/19/2016 E1.75 INCH HASKELL TX TRAINED SPOTTER
0938 PM HAIL HAMLIN 32.88N 100.13W
04/19/2016 M1.75 INCH JONES TX LAW ENFORCEMENT
GOLFBALL SIZE HAIL REPORTED NORTH OF HAMLIN
0947 PM HAIL MENARD 30.92N 99.79W
04/19/2016 M2.00 INCH MENARD TX EMERGENCY MNGR
1000 PM HAIL 5 ESE HAMLIN 32.86N 100.05W
04/19/2016 E1.00 INCH JONES TX PUBLIC
QUARTER SIZE HAIL REPORTED NEAR RADIUM.
1044 PM FLASH FLOOD MENARD 30.92N 99.79W
04/19/2016 MENARD TX LAW ENFORCEMENT
HIGHWAY 83 IS FLOODED IN MENARD. AT LEAST ONE MOTORIST
HAS BEEN STRANDED DUE TO FLOODWATERS.
1115 PM HAIL LUEDERS 32.80N 99.62W
04/19/2016 E1.75 INCH JONES TX LAW ENFORCEMENT
1155 PM HAIL 4 ESE DUDLEY 32.24N 99.54W
04/19/2016 E0.75 INCH CALLAHAN TX TRAINED SPOTTER
PEA TO PENNY SIZE HAIL OCCURRING ON FM 604 ONE MILE
SOUTH OF HIGHWAY 36.
&&
EVENT NUMBER SJT1600052 SJT1600053 SJT1600057 SJT1600054 SJT1600055
SJT1600058 SJT1600056 SJT1600059 SJT1600060
JOHNSONSpecial weather statement, Apr 20, 1:10 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 110 AM CDT WED APR 20 2016 TXZ128-139-140-200700- COLEMAN TX-BROWN TX-CALLAHAN TX- 110 AM CDT WED APR 20 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLEMAN AND SOUTHERN CALLAHAN COUNTIES UNTIL 200 AM CDT... AT 109 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST OF BURKETT...OR ABOUT 15 MILES NORTH OF COLEMAN...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BURKETT AROUND 125 AM CDT. CROSS PLAINS AROUND 130 AM CDT. CROSS CUT AROUND 135 AM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE US- 283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE AND LAKE COLEMAN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR WEST CENTRAL TEXAS. LAT...LON 3199 9966 3221 9958 3221 9912 3199 9912 TIME...MOT...LOC 0609Z 272DEG 24KT 3211 9934
Special weather statement, Apr 20, 1:14 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 114 AM CDT WED APR 20 2016 TXZ064-065-200700- STERLING TX-COKE TX- 114 AM CDT WED APR 20 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COKE AND NORTHERN STERLING COUNTIES UNTIL 200 AM CDT... AT 114 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTHEAST OF COAHOMA...OR 20 MILES SOUTHEAST OF BIG SPRING...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN COKE AND NORTHERN STERLING COUNTIES. LAT...LON 3209 10126 3209 10068 3186 10077 3193 10126 TIME...MOT...LOC 0614Z 287DEG 23KT 3211 10116
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:12 PM CDT | Special Weather Statement | SJT | Menard | 48 min |
| Apr 19, 7:26 PM CDT | Special Weather Statement | SJT | Menard | 49 min |
| Apr 19, 8:03 PM CDT | Severe Thunderstorm Warning | SJT | Menard, Schleicher | 42 min |
| Apr 19, 8:10 PM CDT | Special Weather Statement | SJT | Schleicher | 35 min |
| Apr 19, 8:42 PM CDT | Severe Thunderstorm Warning | SJT | Menard | 48 min |
| Apr 19, 8:51 PM CDT | Special Weather Statement | SJT | Schleicher | 39 min |
| Apr 19, 8:57 PM CDT | Severe Thunderstorm Warning | SJT | Menard, Schleicher | 48 min |
| Apr 19, 9:02 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 43 min |
| Apr 19, 9:16 PM CDT | Areal Flood Advisory | SJT | Menard, Schleicher | 3 hr |
| Apr 19, 9:19 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 41 min |
| Apr 19, 9:21 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 39 min |
| Apr 19, 9:29 PM CDT | Severe Thunderstorm Warning | SJT | Menard | 46 min |
| Apr 19, 9:37 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 23 min |
| Apr 19, 9:46 PM CDT | Special Weather Statement | SJT | Menard | 44 min |
| Apr 19, 9:54 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 21 min |
| Apr 19, 9:56 PM CDT | Severe Thunderstorm Warning | SJT | Jones | 49 min |
| Apr 19, 9:57 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 48 min |
| Apr 19, 10:06 PM CDT | Special Weather Statement | SJT | Fisher | 39 min |
| Apr 19, 10:11 PM CDT | Flash Flood Warning | SJT | Menard | 3 hr |
| Apr 19, 10:14 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Menard | 46 min |
| Apr 19, 10:27 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 48 min |
| Apr 19, 10:33 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 42 min |
| Apr 19, 10:35 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 40 min |
| Apr 19, 11:00 PM CDT | Special Weather Statement | SJT | Mason | 45 min |
| Apr 19, 11:05 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 40 min |
| Apr 19, 11:09 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 15 min |
| Apr 19, 11:13 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 47 min |
| Apr 19, 11:24 PM CDT | Areal Flood Advisory | SJT | Fisher, Jones | 2 hr |
| Apr 19, 11:39 PM CDT | Special Weather Statement | SJT | Callahan | 51 min |
| Apr 19, 11:45 PM CDT | Special Weather Statement | SJT | Shackelford | 45 min |
| Apr 19, 11:55 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 35 min |
| Apr 20, 12:12 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 48 min |
| Apr 20, 12:20 AM CDT | Areal Flood Advisory | SJT | Callahan, Taylor | 115 min |
| Apr 20, 12:37 AM CDT | Special Weather Statement | SJT | Nolan | 38 min |
| Apr 20, 1:10 AM CDT | Special Weather Statement | SJT | Coleman | 50 min |
| Apr 20, 1:14 AM CDT | Special Weather Statement | SJT | Sterling | 46 min |
| Apr 20, 1:48 AM CDT | Special Weather Statement | SJT | Brown | 42 min |
| Apr 20, 2:08 AM CDT | Areal Flood Advisory | SJT | Brown, Coleman | 112 min |
| Apr 20, 3:18 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Tom Green | 27 min |
| Apr 20, 3:44 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Tom Green | 31 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.